Additive Latin transversals

Research output: Contribution to journalArticlepeer-review

36 Scopus citations


We prove that for every odd prime p, every k ≤ p and every two subsets A = {a1, . . . , ak} and B = {b1, . . . , bk} of cardinality k each of Zp, there is a permutation π ∈ Sk such that the sums ai + bπ(i) (in Zp) are pair-wise distinct. This partially settles a question of Snevily. The proof is algebraic, and implies several related results as well.

Original languageEnglish (US)
Pages (from-to)125-130
Number of pages6
JournalIsrael Journal of Mathematics
StatePublished - 2000
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Additive Latin transversals'. Together they form a unique fingerprint.

Cite this